Revista Matemática Iberoamericana


Full-Text PDF (77 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 2, 2005, pp. 689–692
DOI: 10.4171/RMI/431

Published online: 2005-08-31

Corrigenda: $(n,2)$-sets have full Hausdorff dimension (Rev. Mat. Iberoamericana 20 (2004), no. 2, 381-393)

Themis Mitsis

No abstract available for this article.

No keywords available for this article.

Mitsis Themis: Corrigenda: $(n,2)$-sets have full Hausdorff dimension (Rev. Mat. Iberoamericana 20 (2004), no. 2, 381-393). Rev. Mat. Iberoam. 21 (2005), 689-692. doi: 10.4171/RMI/431